# SDR DALA2022030101321

- Difficulty date: February 26, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N406DX
- Make and model: Airbus A330-941
- Aircraft serial: 1953
- Aircraft time: 5,418 hours, 681 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3406 DOOR 2L EMERGENCY LIGHT LENS COVER ON PARTITION MISSING (WALL MOUNTED LIGHT). CORRECTIVE ACTION: INSTALLED NEW LAMP LENS AS REQ REF A330 AMM 33-51. (8536171)
